# SDR DXTA2020082004002

- Difficulty date: August 20, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N685QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605650
- Aircraft time: 11,620 hours, 8,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 99131
- Part serial: 1049
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, EMER LIGHTING CHECKED WITH BATTERY HOOKED UP AND BATTERY SWITCH IN THE OFF POSITION.  MAIN CABIN DOOR EXIT SIGNS ABOVE DOOR AND ON EACH SIDE OF THE MAIN CABIN DOOR WOULD NOT ILLUMINATE.  ALL MAIN CABIN DOOR LIGHTING WILL ILLUMINATE, WHEN THE BATTERY SWITCH IS IN THE ON POSITION.  SIGN-OFF.  REMOVED AND REPLACED FWD EMERGENCY BATTERY PACK, REF CESSNA 560XL MM 33-50-01.  OPS CHECK GOOD.
